Enumeration of inversion sequences avoiding triples of relations

Wenqin Cao, Emma Yu Jin, Zhicong Lin. Enumeration of inversion sequences avoiding triples of relations. Discrete Applied Mathematics, 260:86-97, 2019. [doi]

@article{CaoJL19,
  title = {Enumeration of inversion sequences avoiding triples of relations},
  author = {Wenqin Cao and Emma Yu Jin and Zhicong Lin},
  year = {2019},
  doi = {10.1016/j.dam.2019.01.035},
  url = {https://doi.org/10.1016/j.dam.2019.01.035},
  researchr = {https://researchr.org/publication/CaoJL19},
  cites = {0},
  citedby = {0},
  journal = {Discrete Applied Mathematics},
  volume = {260},
  pages = {86-97},
}